# SDR QXEA2021061100288

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 8,808 hours, 5,378 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seats 20ab
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF O2 MASKS ABOVE 20 A&B DEPLOYED. FA'S UNABLE TO STOW AT MTX REQUEST. RETURNED TO FIELD. RESTOWED O2 MASKS ABOVE 20A/B, IAW E-175 AMM 35-20-00-860-801A. NO OTHER DEFECTS. RETURNED TO SERVICE.
